# SDR AUS20011339

- Difficulty date: December 11, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 804710DH
- Condition: Faulty
- Location: Cockpit
- Component: Altimeter, Baro
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) STANDBY ALTIMETER BAROMETRIC SUBSCALE CALIBRATED IN IN HG'.  AD/GEN/7 REQUIRES THE SUBSCALE TO BE CALIBRATED IN MILLIBARS. PERSONNEL/MAINTENANCE ERROR.
